MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT SZ 3/4 42MM DIA +0 10 DG RET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM REV INSERT SZ 3/4 42MM DIA +0 10 DG RET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWR4420
Medical Device Problem Codes Positioning Failure (1158); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The ansm reported the following event: "unable to fully impact the 10° retentive insert, there was a persistent "gap" between the insert and the perform stem.On removal, it became apparent that the metal ring had shifted to the right.During the impaction procedure.What measures/actions were taken to complete the procedure? the surgeon changed the humeral stem (from a 4-short stem to a 4+-long stem) and the insert (from a 10° retentive ¾ 0 insert to a symmetrical retentive ¾ 0 insert).".
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
PERFORM REV INSERT SZ 3/4 42MM DIA +0 10 DG RET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19774342
Report Number0001649390-2024-00327
Device Sequence Number8332416
Product Code PHX
UDI-Device Identifier00846832085057
UDI-Public00846832085057
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDWR4420
Device Lot NumberAF4461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown